# SDR 02FDEA00365

- Difficulty date: May 26, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Aircraft time: 58,730 hours, 19,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER T/O JUMPSEATERS AND F/O SMELLED FUMES IN CARGO COMPARTMENT.  RETURNED TO MCO.  INSPECTED CARGO COMPARTMENT, OPENED EVERY CONTAINER ON MAIN DECK AND NO FUMES OR PROBLEMS FOUND.  RAN ALL 3 PACKS ONE AT A TIME WITH APU AND ENGINE AIR AND NO PROBLEMS FOUND.  A/C OK FOR SERVICE IAW M/M 26-15-00-0.
